# SDR ABXA20221121130

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 92,730 hours, 18,758 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 6,000 FEET, MAIN DECK CARGO DOOR LIGHT AND AURAL WARNING APPEARED, WHILE RETURNING TO THE AIRPORT, THE WARNING EXTINQUISHED AT 4,000 FEET. LANDED WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE CYCLED MCD OPEN AND LOCK SWITCHES  IAW IAI SUPP 52-32-00. ALL SYSTEMS OPERATE NORMAL. VISUALLY VERIFIED ALL MCD LOCKS IN LOCKED POSITION. AIRCRAFT RETURNED TO SERVICE.
